# SDR AU990577

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mudry CAP 10B
- Engine: Lyc AEIO360B2F
- Propeller: Hofman HO29HM180
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Plug
- Part number: 60828
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 PISTON PIN PLUG WORN AWAY.   PLUG HAD WORN INTO THE PISTON OIL RING LAND.  THE ENGINE WAS INSPECTED AND ALL OTHER PISTON PIN PLUGS WERE FOUND WITH VARIOUS DEGREES OF WEAR.  THE ENGINE HAD BEEN FITTED WITH NEW CYLINDER KITS IN APRIL 1998.
